# SDR ASAA2018111956885

- Difficulty date: November 15, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 17,588 hours, 5,903 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 18YGX9
- Condition: Inoperative
- Location: Hf System
- Part time: 17,835 hours, 5,224 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF RECEIVES BUT UNABLE TO TRANSMIT SOUNDED BROKEN/UNREADABLE IN HEADSET WHILE ATTEMPTING. GROUNDED - YES. ACCOMPLISHED HF2 SYS TEST REF B737-900 AMM 23-11-00-730-801. ABLE TO DUPLICATE FAULT. HF2 NOT WORKING. RMVD/INSTALLED NEW HF2 TRANSCEIVER REF B737-900 AMM 23-11-21. PERFORMED OPS TEST HF2 OPS NML. REF AMM 23-11-00-730-801.
